# SDR REXA2016111702219

- Difficulty date: November 17, 2016
- Submitted: November 17, 2016
- Operation: Air carrier
- Aircraft: N8908D
- Make and model: Cndair CL6002B19
- Aircraft serial: 7908
- Aircraft time: 21,508 hours, 18,730 cycles
- System (JASC): 3510 · Crew Oxygen System
- Part: Oxygen Mask
- Part number: MF100801
- Part serial: SEO5163
- Condition: Leaking
- Location: Cockpit
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING TREND 6097 O2 SERVICING NOTED CAPTS. O2 MASK LEAKING/NOT TESTING PROPERLY. REPLACED CAPTS OXYGEN MASK, ASL REF/ 35-11-12, OPS & LEAK CHECKS GOOD. P/N MF10-08-01 ON & OFF. S/N ON 1097171, S/N OFF SEO5163.
